Alert archive / Texas / Wind Chill Advisories in 2011

Wind Chill Advisory 3, NWS Lubbock, TX

February 2, 201124 counties in Texas

NWS Lubbock, TX issued this wind chill advisory at Feb 2, 2011, 11:05 AM CST for 24 counties in Texas. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2011, 11:05 AM CST (17:05 UTC)
Expired
Feb 3, 2011, 9:00 AM CST
In force
22 hr
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 5.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2011-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2011-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
468 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WWUS44 KLUB 021705
WSWLUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1105 AM CST WED FEB 2 2011

TXZ021>037-039-030000-
/O.EXP.KLUB.WC.W.0001.000000T0000Z-110202T1700Z/
/O.NEW.KLUB.WC.Y.0003.110202T1705Z-110203T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...PLAINS...DENVER CITY
1105 AM CST WED FEB 2 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WIND CHILL WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE
WIND CHILL WARNING IS NO LONGER IN EFFECT. 

* TIMING: LOW WIND CHILL VALUES WILL CONTINUE ACROSS THE SOUTH
  PLAINS AREA THROUGH THIS AFTERNOON.

* MAIN IMPACT: TEMPERATURES RANGING FROM ABOUT 2 TO 10 DEGREES
  ABOVE ZERO ALONG WITH NORTHERLY WINDS OF 15 TO 25 MPH WILL
  PRODUCE WIND CHILL READING BETWEEN MINUS 5 AND MINUS 15
  DEGREES...WITH THE LOWEST WIND CHILL VALUES EXPECTED ACROSS THE
  EXTREME SOUTHWESTERN PANHANDLE AND NORTHERN SOUTH PLAINS.

* OTHER IMPACTS: FROSTBITE OF EXPOSED SKIN WILL BE POSSIBLE 
  AFTER ONLY 30 MINUTES OF EXPOSURE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

TXZ038-040>044-030000-
/O.EXP.KLUB.WC.Y.0002.000000T0000Z-110202T1700Z/
/O.NEW.KLUB.WC.Y.0003.110202T1705Z-110203T0000Z/
KING-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...GUTHRIE...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
1105 AM CST WED FEB 2 2011

...WIND CHILL ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING.

* TIMING: WIND CHILL VALUES OF MINUS 5 TO MINUS 15 DEGREES WILL 
  CONTINUE THIS MORNING. 

* MAIN IMPACT: TEMPERATURES RANGING FROM ABOUT 5 TO 10 DEGREES
  ABOVE ZERO ALONG WITH NORTHERLY WINDS OF 15 TO 25 MPH WILL
  PRODUCE WIND CHILL READING BETWEEN MINUS 5 AND MINUS 15
  DEGREES.

* MAIN IMPACTS: FROSTBITE OF EXPOSED SKIN WILL BE POSSIBLE AFTER
  ONLY 30 MINUTES OF EXPOSURE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
3 follow-up statements
115 
WWUS44 KLUB 022137
WSWLUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
337 PM CST WED FEB 2 2011

TXZ021>044-031200-
/O.EXT.KLUB.WC.Y.0003.000000T0000Z-110203T1500Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
337 PM CST WED FEB 2 2011

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST THURSDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THURSDAY.

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM CST THURSDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST
THURSDAY. 

* TIMING: LOW WIND CHILL VALUES WILL CONTINUE ACROSS THE ENTIRE
  SOUTH PLAINS AREA THROUGH THURSDAY MORNING. WIND SPEEDS WILL
  LIKELY DROP UNDER THE 10 MPH THRESHOLD FOR A WIND CHILL ADVISORY
  THURSDAY MORNING.

* MAIN IMPACT: TEMPERATURES OVERNIGHT WILL DROP TO ABOUT MINUS 7
  DEGREES IN THE FAR SOUTHWEST PANHANDLE TO ABOUT 5 DEGREES IN THE
  SOUTHERN ROLLING PLAINS. WHEN COUPLED WITH WIND SPEEDS IN THE
  RANGE OF 10 TO 20 MPH...THIS WILL RESULT IN WIND CHILL VALUES IN
  THE RANGE OF MINUS 5 TO MINUS 15 DEGREES.

* OTHER IMPACTS: FROSTBITE OF EXPOSED SKIN WILL BE POSSIBLE 
  AFTER ONLY 30 MINUTES OF EXPOSURE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
748 
WWUS44 KLUB 022240 CCA
WSWLUB

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
436 PM CST WED FEB 2 2011

TXZ021>044-031315-
/O.COR.KLUB.WC.Y.0003.000000T0000Z-110203T1500Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
436 PM CST WED FEB 2 2011

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST THURSDAY...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THURSDAY.

* TIMING: LOW WIND CHILL VALUES WILL CONTINUE ACROSS THE ENTIRE
  SOUTH PLAINS AREA THROUGH THURSDAY MORNING. WIND SPEEDS WILL
  LIKELY DROP UNDER THE 10 MPH THRESHOLD FOR A WIND CHILL ADVISORY
  THURSDAY MORNING.

* MAIN IMPACT: TEMPERATURES OVERNIGHT WILL DROP TO ABOUT MINUS 7
  DEGREES IN THE FAR SOUTHWEST PANHANDLE TO ABOUT 5 DEGREES IN THE
  SOUTHERN ROLLING PLAINS. WHEN COUPLED WITH WIND SPEEDS IN THE
  RANGE OF 10 TO 20 MPH...THIS WILL RESULT IN WIND CHILL VALUES IN
  THE RANGE OF MINUS 5 TO MINUS 15 DEGREES...WITH A FEW LOCATIONS
  BRIEFLY DIPPING TO MINUS 20 DEGREES EARLY THURSDAY MORNING.

* OTHER IMPACTS: FROSTBITE OF EXPOSED SKIN WILL BE POSSIBLE 
  AFTER ONLY 30 MINUTES OF EXPOSURE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND BREEZY WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
536 
WWUS44 KLUB 031102
WSWLUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
502 AM CST THU FEB 3 2011

TXZ021>044-031500-
/O.CON.KLUB.WC.Y.0003.000000T0000Z-110203T1500Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
502 AM CST THU FEB 3 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* TIMING: LOW WIND CHILL VALUES WILL CONTINUE ACROSS THE REGION
  THROUGH MID MORNING BEFORE WINDS WILL DIMINISH AND TEMPERATURES
  SLOWLY RISE.

* MAIN IMPACT: TEMPERATURES THIS MORNING HAVE GENERALLY REMAINED
  IN THE SINGLE DIGITS AREAWIDE WITH A FEW LOCATIONS IN THE
  NORTHWEST AT OR BELOW ZERO. THIS COUPLED WITH WINDS AROUND 10
  MPH WILL RESULT IN WIND CHILL VALUES IN THE MINUS 5 TO MINUS 15
  DEGREE RANGE.

* OTHER IMPACTS: FROSTBITE OF EXPOSED SKIN WILL BE POSSIBLE 
  AFTER ONLY 30 MINUTES OF EXPOSURE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND BREEZY WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND CAN LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT
TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind chill advisory went out at Feb 2, 5:23 AM CST, 5 hours 42 minutes earlier.

Area forecast discussion, Feb 2, 5:23 AM CST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
523 AM CST WED FEB 2 2011

.AVIATION...
RADAR TRENDS SHOW A PERSISTENT AREA OF -SN CONTINUING TO PUSH INTO
KLBB THIS MORNING. OCCURRING TO SFC OBS THIS AREA EXPANDS BACK WILL
INTO SCNTRL NM. THEREFORE...HAVE CONTINUED -SN THRU MIDDAY WHEN
MODELS SUGGEST LOW LVL LIFT EXITS THE REGION. WINDS DURING THIS
PERIOD CONTINUE TO BE FAIRLY BREEZY AOA 15G20KT. THIS WILL ONCE
AGAIN BRING THE POSSIBILITY OF BLSN AND LOWERED VIS FOR KLBB. KCDS
HOWEVER...GIVEN THE LACK OF NEW SNOWFALL HAS A LOWERED CHANCE OF
OCCURRENCE. WINDS WILL DECREASE LATE THIS AFTERNOON/EARLY EVENING
AS PRESSURE GRADIENT WEAKENS.

&&

.PREV DISCUSSION... /ISSUED 448 AM CST WED FEB 2 2011/

SYNOPSIS...
POTENT UPPER LEVEL LOW SITUATED OVER THE CENTRAL CONUS WILL CONTINUE
TO DRIVE THE WEATHER ACROSS WEST TEXAS FOR THE NEXT COUPLE OF DAYS.
THE DISTURBANCE WHICH GAVE US OUR INITIAL ROUND OF SNOW ON
TUESDAY MORNING IS EJECTING ACROSS THE OHIO VALLEY AND DEPART THE
DEEPER SYSTEM ACROSS THE CENTRAL ROCKIES. THIS FEATURE IS EXPECTED
TO FURTHER DIG SSW INTO WRN NM BY THIS EVENING FINALLY MAKING ITS
WAY INTO NRN CHIHUAHUA LATE THURSDAY BEFORE EJECTING ALONG I-20
FRIDAY. THIS WILL BRING ABOUT A QUICK RETURN TO NORTHWEST FLOW
OVER THE WEEKEND. AN EMBEDDED TROUGH IN THE NWRLY FLOW APPROACHES
LATE SATURDAY/SUNDAY BRINGING WITH IT ANOTHER COLD FRONT TO BRING
TEMPS BACK DOWN UNDER SEASONAL NORMS. BEYOND SUNDAY...NUMEROUS
EMBEDDED DISTURBANCES ARE SUGGESTED BUT THE TIMING OF THESE
FEATURES REMAINS INCONSISTENT.

SHORT TERM...
RADAR TRENDS DEPICT CONTINUED FETCH OF MOISTURE EXTENDING WELL PAST
EL PASO IN A QUASI-CONVECTIVE MODE EAST OF SAN AUGUSTIN MTNS.  88D
COVERAGE IS LIMITED JUST EAST OF THE GUADALUPES BUT SURFACE OBS
CONFIRM THAT THE BAND OVER THE SOUTH PLAINS IS GENERALLY
CONTIGUOUS.  THUS...CONCERN FOR AN ADDITIONAL ONE HALF TO ONE INCH
OF SNOW EXISTS THIS MORNING PRIMARILY OVER THE SRN SOUTH PLAINS AND
ROLLING PLAINS.  SHORT TERM GUIDANCE POINTS TO ANOTHER BURST OF
SNOWFALL AOA 11Z THIS MORNING WITH THE POTENTIAL FOR LIGHT SNOW
CONTINUING FOR MUCH OF THE DAY.  AMOUNT SHOULD BE FAIRLY LIGHT GIVEN
THE VERY COLD AIRMASS IN PLACE.  A NORTHEAST TO SOUTHWESTERN
TAPERING IS EXPECTED AS THE UPPER LOW CONTINUES TO DRIFT SOUTHWARD.
BLOWING SNOW WILL CONTINUE TO BE A THREAT THIS MORNING AS WINDS STAY
GUSTY BUT BY THIS AFTERNOON...RELAXATION OF THE SFC PRESSURE
GRADIENT SHOULD MITIGATE THE BLOWING SNOW RISK.  WILL CONTINUE THE
WIND CHILL WARNING AND ADVISORY THROUGH 11AM WITH THE EXPECTATION
THAT THE WIND CHILL ADVISORY WILL NEED TO BE EXPANDED AND EXTENDED
THROUGH MUCH OF THE DAY UNTIL WINDS SUBSIDE BELOW CRITERIA.

LONG TERM...
UPPER LOW WILL CONTINUE TO HAUNT THE AREA TO OUR SOUTHWEST.  AS THE
LOW BEGINS TO EJECT LATE THURSDAY INTO FRIDAY...A TROWAL SETS UP
ON ITS NORTHEASTERN PERIPHERY PROVIDING ANOTHER SHOT AT SOME
SNOWFALL ACROSS THE SOUTHEASTERN PORTION OF THE FORECAST AREA.
WARMING TREND SETS UP IN EARNEST ON FRIDAY AND THIS TREND
CONTINUES SATURDAY AND LIKELY SUNDAY AS WELL BEFORE ANOTHER COLD
FRONT PUSHES INTO THE AREA. THE LAST FEW RUNS HAVE COOLED THIS
AIRMASS CONSIDERABLY AND INCREASED THE RISK OF ADDITIONAL
RAIN/SNOW INTO MONDAY. THE ECM IS FASTER WITH THE
SYSTEM...BRINGING IT IN ON SUNDAY...AS OPPOSED TO THE PROGRESS
ADVERTISED BY THE GFS BUT BOTH PAINT A FAIRLY SIMILAR PICTURE IN
TERMS OF SPATIAL COVERAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA         8  -5  21   7  43 /  40  10  10  10  10
TULIA         11  -4  23   3  43 /  20  10  10  10  10
PLAINVIEW     11  -4  22   5  41 /  30  10  10  10  10
LEVELLAND     12   0  21   7  40 /  40  10  10  10  10
LUBBOCK       13   1  22   8  40 /  40  10  10  10  10
DENVER CITY   14   6  21  15  39 /  50  10  10  10  10
BROWNFIELD    14   7  21  14  40 /  40  10  10  10  10
CHILDRESS     14   2  22  11  39 /  10  10  10  10  10
SPUR          16   9  23  11  41 /  30  10  10  20  10
ASPERMONT     17   9  24  15  39 /  30  10  10  20  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY UNTIL 11 AM CST THIS MORNING FOR THE
FOLLOWING ZONES: TXZ038-040>044.

WIND CHILL WARNING UNTIL 11 AM CST THIS MORNING FOR THE
FOLLOWING ZONES: TXZ021>037-039.

&&

40
Hazardous weather outlook, Feb 2, 4:31 AM CST, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
431 AM CST WED FEB 2 2011

TXZ021>044-031045-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
431 AM CST WED FEB 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT
THE COMBINATION OF THE BITTERLY COLD TEMPERATURES AND NORTHERLY
WINDS IN THE 15 TO 20 MPH RANGE WILL RESULT IN LOW WIND CHILL
VALUES THIS MORNING. A WIND CHILL WARNING IS IN EFFECT FOR AREAS
GENERALLY NORTH OF A LINE FROM BROWNFIELD TO GUTHRIE UNTIL 11 AM.
SOUTH OF THIS LINE...A WIND CHILL ADVISORY IS IN EFFECT UNTIL 11
AM. THE WIND CHILL ADVISORY WILL LIKELY BE EXTENDED AND EXPANDED
LATER THIS MORNING.

AREAS OF LIGHT SNOW WILL CONTINUE THROUGH MUCH OF THE DAY
ESPECIALLY WEST OF THE CAPROCK ESCARPMENT. THE COMBINATION OF THE
LIGHT SNOW AND BREEZY NORTHERLY WINDS WILL RESULT IN CONTINUED
BLOWING SNOW. LOW WIND CHILL VALUES ARE EXPECTED TO RETURN TO MOST
OF THE WESTERN HALF OF THE AREA THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
LOW WIND CHILLS VALUES ARE EXPECTED TO PERSIST THROUGH THURSDAY
MORNING...MAINLY ACROSS THE NORTHWESTERN SOUTH PLAINS AND EXTREME
SOUTHERN PANHANDLE. ANOTHER STORM SYSTEM IS EXPECTED LATE SUNDAY
OR MONDAY AND WILL HAVE THE POTENTIAL FOR ANOTHER ROUND OF SNOWFALL.

Nearby

Wind Chill Advisories in Texas, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.